- Research Article
- Open Access
The exact asymptotic behaviour of the unique solution to a singular Dirichlet problem
Boundary Value Problems volume 2006, Article number: 75674 (2006)
By Karamata regular variation theory, we show the existence and exact asymptotic behaviour of the unique classical solution near the boundary to a singular Dirichlet problem,,,, where is a bounded domain with smooth boundary in,,, for each and some; and for some, which is nonnegative on and may be unbounded or singular on the boundary.
Crandall MG, Rabinowitz PH, Tartar L: On a Dirichlet problem with a singular nonlinearity. Communications in Partial Differential Equations 1977,2(2):193–222. 10.1080/03605307708820029
Fulks W, Maybee JS: A singular non-linear equation. Osaka Journal of Mathematics 1960, 12: 1–19.
Nachman A, Callegari A: A nonlinear singular boundary value problem in the theory of pseudoplastic fluids. SIAM Journal on Applied Mathematics 1980,38(2):275–281. 10.1137/0138024
Stuart CA: Existence and approximation of solutions of non-linear elliptic equations. Mathematische Zeitschrift 1976,147(1):53–63. 10.1007/BF01214274
Díaz G, Letelier R: Explosive solutions of quasilinear elliptic equations: existence and uniqueness. Nonlinear Analysis. Theory, Methods & Applications. Series A: Theory and Methods 1993,20(2):97–125.
Lasry J-M, Lions P-L: Nonlinear elliptic equations with singular boundary conditions and stochastic control with state constraints. I. The model problem. Mathematische Annalen 1989,283(4):583–630. 10.1007/BF01442856
Cui S: Existence and nonexistence of positive solutions for singular semilinear elliptic boundary value problems. Nonlinear Analysis. Theory, Methods & Applications. Series A: Theory and Methods 2000,41(1–2):149–176.
Ghergu M, Rădulescu VD: Bifurcation and asymptotics for the Lane-Emden-Fowler equation. Comptes Rendus Mathématique. Académie des Sciences. Paris 2003,337(4):259–264.
Lazer AC, McKenna PJ: On a singular nonlinear elliptic boundary-value problem. Proceedings of the American Mathematical Society 1991,111(3):721–730. 10.1090/S0002-9939-1991-1037213-9
Zhang Z: The asymptotic behaviour of the unique solution for the singular Lane-Emden-Fowler equation. Journal of Mathematical Analysis and Applications 2005,312(1):33–43. 10.1016/j.jmaa.2005.03.023
Zhang Z, Cheng J: Existence and optimal estimates of solutions for singular nonlinear Dirichlet problems. Nonlinear Analysis. Theory, Methods & Applications. Series A: Theory and Methods 2004,57(3):473–484.
Zhang Z, Yu J: On a singular nonlinear Dirichlet problem with a convection term. SIAM Journal on Mathematical Analysis 2000,32(4):916–927. 10.1137/S0036141097332165
Aranda C, Godoy T: On a nonlinear Dirichlet problem with a singularity along the boundary. Differential and Integral Equations 2002,15(11):1313–1324.
Cîrstea F-C, Rădulescu VD: Asymptotics for the blow-up boundary solution of the logistic equation with absorption. Comptes Rendus Mathématique. Académie des Sciences. Paris 2003,336(3):231–236.
Cîrstea F-C, Du Y: General uniqueness results and variation speed for blow-up solutions of elliptic equations. Proceedings of the London Mathematical Society. Third Series 2005,91(2):459–482. 10.1112/S0024611505015273
Resnick SI: Extreme Values, Regular Variation, and Point Processes, Applied Probability. A Series of the Applied Probability Trust. Volume 4. Springer, New York; 1987:xii+320.
Gilbarg D, Trudinger NS: Elliptic Partial Differential Equations of Second Order. 3rd edition. Springer, Berlin; 1998.
About this article
Cite this article
Zhang, Z., Yu, J. The exact asymptotic behaviour of the unique solution to a singular Dirichlet problem. Bound Value Probl 2006, 75674 (2006). https://doi.org/10.1155/BVP/2006/75674
- Differential Equation
- Partial Differential Equation
- Unique Solution
- Ordinary Differential Equation
- Asymptotic Behaviour